Skip to main content

Mathematics in Computer Science OnlineFirst articles


Mathematical Multidimensional Modelling and Structural Artificial Intelligence Pipelines Provide Insights for the Designing of Highly Specific AntiSARS-CoV2 Agents

COVID19 is the most impactful pandemic of recent times worldwide. It is a highly infectious disease that is caused by severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2 virus), To date there is specific drug nor vaccination against …


Linear k-arboricity of Caylay Graphs on Abelian Groups with Given Degree

A linear k-forest is a forest whose components are paths of length at most k. The linear k-arboricity of a graph G, denoted by $$\mathrm{la}_k(G)$$ la k ( G ) , is the least number of linear k-forests needed to decompose G. In this paper we study …


Phylogenetics of Indo-European Language Families via an Algebro-Geometric Analysis of Their Syntactic Structures

Using Phylogenetic Algebraic Geometry, we analyze computationally the phylogenetic tree of subfamilies of the Indo-European language family, using data of syntactic structures. The two main sources of syntactic data are the SSWL database and …


Factorials Experiments, Covering Arrays, and Combinatorial Testing

In the twenty-first century, our life will increasingly depend on software-based products and complex interconnected systems. Thus, the quality and security of software-based systems is a world-wide concern. Combinatorial testing is a versatile …


Computing the Topology of Voronoï Diagrams of Parallel Half-Lines

In this paper we consider the Voronoï diagram of a finite family of parallel half-lines, with the same orientation, constrained to a compact domain $${\mathscr {D}}_{0} \subset {\mathbb {R}}^3$$ D 0 ⊂ R 3 , with respect to the Euclidean distance.

Current Publications

About this journal

Mathematics in Computer Science (MCS) publishes high-quality original research papers on the development of theories and methods for computer and information sciences, the design, implementation, and analysis of algorithms and software tools for mathematical computation and reasoning, and the integration of mathematics and computer science for scientific and engineering applications. Insightful survey articles may be submitted for publication by invitation. As one of its distinct features, the journal publishes mainly special issues on carefully selected topics, reflecting the trends of research and development in the broad area of mathematics in computer science. Submission of proposals for special issues is welcome.

Bibliographic Data
First published in 2007
1 volume per year, 4 issues per volume
approx. 500 pages per volume
Format: 19.3 x 26 cm
ISSN 1661-8270 (print)
ISSN 1661-8289 (electronic)

AMS American Mathematical Citation Quotient (MCQ): 0.19 (2015)

Additional information

Premium Partner

    Image Credits